JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE GEOMETRIC CONVEXITY OF A FUNCTION INVOLVING GAMMA FUNCTION WITH APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE GEOMETRIC CONVEXITY OF A FUNCTION INVOLVING GAMMA FUNCTION WITH APPLICATIONS
Chu, Yuming; Zhang, Xiaoming; Zhang, Zhihua;
  PDF(new window)
 Abstract
In this paper, we prove that is geometrically convex on (0, ). As its applications, we obtain some new estimates for .
 Keywords
gamma function;geometrically convex function;geometrically concave function;monotonicity;
 Language
English
 Cited by
1.
Necessary and sufficient conditions for a class of functions and their reciprocals to be logarithmically completely monotonic, Journal of Inequalities and Applications, 2011, 2011, 1, 36  crossref(new windwow)
2.
A Class of Logarithmically Completely Monotonic Functions Associated with a Gamma Function, Journal of Inequalities and Applications, 2010, 2010, 1, 392431  crossref(new windwow)
3.
Logarithmically Complete Monotonicity Properties Relating to the Gamma Function, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
 References
1.
H. Alzer, Some gamma function inequalities, Math. Comp. 60 (1993), no. 201, 337–346. crossref(new window)

2.
H. Alzer, On some inequalities for the gamma and psi functions, Math. Comp. 66 (1997), no. 217, 373–389. crossref(new window)

3.
H. Alzer, Inequalities for the volume of the unit ball in \$R^n$, J. Math. Anal. Appl. 252 (2000), no. 1, 353–363. crossref(new window)

4.
H. Alzer, On an inequality of H. Minc and L. Sathre, J. Math. Anal. Appl. 179 (1993), no. 2, 396–402. crossref(new window)

5.
G. D. Anderson and S. L. Qiu, A monotoneity property of the gamma function, Proc. Amer. Math. Soc. 125 (1997), no. 11, 3355–3362. crossref(new window)

6.
A. Elbert and A. Laforgia, On some properties of the gamma function, Proc. Amer. Math. Soc. 128 (2000), no. 9, 2667–2673. crossref(new window)

7.
G. M. Fichtenholz, Differential- und Integralrechnung. II, VEB Deutscher Verlag der Wissenschaften, Berlin, 1986.

8.
C. E. Finol and M. Wojtowicz, Multiplicative properties of real functions with applications to classical functions, Aequationes Math. 59 (2000), no. 1-2, 134–149. crossref(new window)

9.
D. Kershaw, Some extensions of W. Gautschi’s inequalities for the gamma function, Math. Comp. 41 (1983), no. 164, 607–611.

10.
J. Matkowski, $L^p-like$ paranorms, Selected topics in functional equations and iteration theory (Graz, 1991), 103–138, Grazer Math. Ber., 316, Karl-Franzens-Univ. Graz, Graz, 1992.

11.
M. Merkle, Logarithmic convexity and inequalities for the gamma function, J. Math. Anal. Appl. 203 (1996), no. 2, 369–380. crossref(new window)

12.
H. Minc and L. Sathre, Some inequalities involving $(r!)^{1/r}$, Proc. Edinburgh Math. Soc. (2) 14 (1964/1965), 41–46. crossref(new window)

13.
P. Montel, Sur les functions convexes et les fonctions sousharmoniques, J. Math. Pures Appl. (9) 7 (1928), 29–60.

14.
C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl. 3 (2000), no. 2, 155–167.

15.
C. P. Niculescu, Convexity according to means, Math. Inequal. Appl. 6 (2003), no. 4, 571–579.

16.
B. Palumbo, A generalization of some inequalities for the gamma function, J. Comput. Appl. Math. 88 (1998), no. 2, 255–268. crossref(new window)

17.
J. Pecaric, G. Allasia, and C. Giordano, Convexity and the gamma function, Indian J. Math. 41 (1999), no. 1, 79–93.

18.
F. Qi and C. P. Chen, A complete monotonicity property of the gamma function, J. Math. Anal. Appl. 296 (2004), no. 2, 603–607. crossref(new window)

19.
F. Qi and C. P. Chen, Monotonicity and convexity results for functions involving the gamma function, Int. J. Appl. Math. Sci. 1 (2004), 27–36.

20.
F. Qi, B. N. Guo, and C. P. Chen, The best bounds in Gautschi-Kershaw inequalities, Math. Inequal. Appl. 9 (2006), no. 3, 427–436.

21.
E. T. Whittaker and G. N.Watson, A Course of Modern Analysis, Cambridge University Press, New York, 1962.